# SDR SWAA2022020213631

- Difficulty date: November 2, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR 140BF HAS CORROSION ON LEFT AND RIGHT EDGES / REPLACED AFT CARGO PIT FLOOR PANEL 140BF P/N 453A2610-32 IAW B737-700 SRM 51-10-02 PAGE :9 THE NEW PART ON BACK ATAG:WN8329
